EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques
Vol. CXXII, No. 26, pp. 39–52 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On certain sums over ordinates of zeta-zeros

A. Ivic

Katedra za matematiku RGF-a, Univerzitet u Beogradu, Djusina 7, 11000 Beograd, Serbia (Yugoslavia), aleks@ivic.matf.bg.ac.yu, aivic@rgf.rgf.bg.ac.yu

Abstract: Let $\g$ denote imaginary parts of complex zeros of $\z(s)$. Certain sums over the $\g$'s are evaluated, by using the function $G(s) = \sum_{\g > 0}\g^{-s}$ and other techniques. Some integrals involving the function $S(T)$ are also considered.

Keywords: Riemann zeta-function, Riemann hypothesis, analytic continuation

Classification (MSC2000): 11M06

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Aug 2001. This page was last modified: 20 Jun 2011.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition